# SDR UPS05444372

- Difficulty date: April 11, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B38600Y160
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1600 LT STR 3L TIE CLIP FOUND CORRODED.  CORROSION BLEND OUT 0.021 X 1 X 3 INCH EXCEED SRM LIMITS.  TIE CLIP REPLACED AT BS 1600 STR 3L AS PER SRM 51-10-01 PG 9.
